Next Article in Journal
Effect of the Initial Deflection on Vibration Characteristics of the Rub-Impact Rotor System
Previous Article in Journal
Conservation Laws and Conserved Quantities for Laminar Radial Jets with Swirl
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 762-767; doi:10.3390/mca15050762

Dynamical Behaviors of a Delayed Reaction-Diffusion Equation

Institute of Applied Mathematics School of Mathematics and Information Sciences Henan University, 475004 Kaifeng, Henan, P.R. China
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Download PDF [110 KB, uploaded 8 April 2016]


In this paper, we derive a delayed reaction-diffusion equation to describe a two-species predator-prey system with diffusion terms and stage structure. By coupling the uniformly approximate approach with the method of upper and lower solutions, we prove that the traveling wave fronts exist, which connect the zero solution with the positive steady state. Finally, we draw a conclusion that the existence of traveling wave fronts for the delayed reaction-diffusion equation is an interesting and difficult problem.
Keywords: Reaction-Diffusion Equations; Asymptotical Stability; Traveling Wave fronts Reaction-Diffusion Equations; Asymptotical Stability; Traveling Wave fronts
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ge, Z. Dynamical Behaviors of a Delayed Reaction-Diffusion Equation. Math. Comput. Appl. 2010, 15, 762-767.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top